Dallergy Jr

drug-information.ru

|Dallergy Jr

Drugs search, click the first letter of a drug name:


| A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9  Home

ANTIHISTAMINES AND DECONGESTANTS (Systemic)

Some commonly used brand names are:

In the U.S.—

  • Allerest Maximum Strength 7
  • Allerphed 14
  • Atrohist Pediatric 7
  • Atrohist Pediatric Suspension Dye Free 8
  • Benadryl Allergy Decongestant Liquid Medication 10
  • Brofed Liquid 3
  • Bromadrine TR 3
  • Bromfed 3
  • Bromfed-PD 3
  • Bromfenex 3
  • Bromfenex PD 3
  • Chlordrine S.R. 7
  • Chlorfed A 7
  • Chlor-Trimeton 4 Hour Relief 7
  • Chlor-Trimeton 12 Hour Relief 7
  • Chlor-Trimeton Allergy-D 12 Hour 7
  • Claritin-D 12 Hour 11
  • Claritin-D 24 Hour 11
  • Colfed-A 7
  • Comhist 6
  • CP Oral 4
  • Dallergy Jr 3
  • Deconamine 7
  • Deconamine SR 7
  • Deconomed SR 7
  • Dexaphen SA 9
  • Disobrom 9
  • Disophrol Chronotabs 9
  • Drixomed 9
  • Drixoral Cold and Allergy 9
  • Ed A-Hist 5
  • Hayfebrol 7
  • Histatab Plus 5
  • Iofed 3
  • Iofed PD 3
  • Kronofed-A Jr. Kronocaps 7
  • Kronofed-A Kronocaps 7
  • Lodrane LD 3
  • Lodrane Liquid 3
  • Mooredec 4
  • Nalex-A 6
  • ND Clear T.D. 7
  • Novafed A 7
  • PediaCare Cold Formula 7
  • Poly Hist Forte 8
  • Promethazine VC 13
  • Prometh VC Plain 13
  • Pseudo-Chlor 7
  • Rescon 7
  • Rescon-ED 7
  • Rescon JR 7
  • Respahist 3
  • Rhinosyn 7
  • Rhinosyn-PD 7
  • Rinade B.I.D. 7
  • Rondamine 4
  • Rondec 4
  • Rondec Chewable 3
  • Rondec Drops 4
  • Rondec-TR 4
  • R-Tannamine 8
  • R-Tannamine Pediatric 8
  • R-Tannate 8
  • Semprex-D 1
  • Silafed 14
  • Tanafed 7
  • Trinalin Repetabs 2
  • Triotann 8
  • Triotann Pediatric 8
  • Triotann-S Pediatric 8
  • Tri-Tannate 8
  • ULTRAbrom 3
  • ULTRAbrom PD 3

In Canada—

  • Claritin Extra 11
  • Drixoral 9
  • Drixoral Night 9
  • Drixtab 9
  • Neo Citran A 12
  • Trinalin Repetabs 2
  • Vasofrinic 7

Note:

In November 2000, the Food and Drug Administration (FDA) issued a public health warning regarding phenylpropanolamine (PPA) due to the risk of hemorrhagic stroke. The FDA, supported by results of a research program, requested that manufacturers voluntarily discontinue marketing products that contain PPA and that consumers work with their healthcare providers to select alternative products.

Note:

For quick reference the following antihistamine and decongestant combinations are numbered to match the corresponding brand names.

This information applies to the following medicines:
1. Acrivastine and Pseudoephedrine (AK-ri-vas-teen and soo-doe-e-FED-rin)
2. Azatadineand Pseudoephedrine (a-ZA-ta-deen and soo-doe-e-FED-rin)
3. Brompheniramine and Pseudoephedrine (brome-fen-EER-a-meen and soo-doe-e-FED-rin)
4. Carbinoxamine and Pseudoephedrine (kar-bi-NOX-a-meen and soo-doe-e-FED-rin)
5. Chlorpheniramine and Phenylephrine (klor-fen-EER-a-meen and fen-ill-EF-rin)
6. Chlorpheniramine, Phenyltoloxamine, and Phenylephrine (klor-fen-EER-a-meen fen-ill-toe-LOX-a-meen and fen-ill-EF-rin)
7. Chlorpheniramine and Pseudoephedrine (klor-fen-EER-a-meen and soo-doe-e-FED-rin)
8. Chlorpheniramine, Pyrilamine, and Phenylephrine (klor-fen-EER-a-meen peer-ILL-a-meen and fen-ill-EF-rin)
9. Dexbrompheniramine and Pseudoephedrine (dex-brom-fen-EER-a-meen and soo-doe-e-FED-rin)
10. Diphenhydramine and Pseudoephedrine (dye-fen-HYE-dra-meen and soo-doe-e-FED-rin)
11. Loratadine and Pseudoephedrine (lor-AT-a-deen and soo-doe-e-FED-rin)
12. Pheniramineand Phenylephrine (fen-EER-a-meen and fen-ill-EF-rin)*
13. Promethazine and Phenylephrine (proe-METH-a-zeen and fen-ill-EF-rin)
14. Triprolidine and Pseudoephedrine (trye-PROE-li-deen and soo-doe-e-FED-rin)
15. Cetirizine and Pseudoephedrine (trye-PROE-li-deen and soo-doe-e-FED-rin)
* Not commercially available in the U.S.
† Not commercially available in Canada
‡ Generic name product may be available in the U.S.

Category

  • Antihistaminic (H 1 -receptor)-decongestant—Acrivastine and Pseudoephedrine; Azatadine and Pseudoephedrine; Brompheniramine and Pseudoephedrine; Carbinoxamine and Pseudoephedrine; Cetirizine and Pseudoephedrine; Chlorpheniramine and Phenylephrine; Chlorpheniramine and Pseudoephedrine; Chlorpheniramine, Phenyltoloxamine, and Phenylephrine; Chlorpheniramine, Pyrilamine, and Phenylephrine; Dexbrompheniramine and Pseudoephedrine; Diphenhydramine and Pseudoephedrine; Loratadine and Pseudoephedrine; Pheniramine and Phenylephrine; Promethazine and Phenylephrine; Triprolidine and Pseudoephedrine

Description

Antihistamine and decongestant combinations are used to treat the nasal congestion (stuffy nose), sneezing, and runny nose caused by colds and hay fever.

Antihistamines work by preventing the effects of a substance called histamine, which is produced by the body. Histamine can cause itching, sneezing, runny nose, and watery eyes. Antihistamines contained in these combinations are:

acrivastine, azatadine, brompheniramine, carbinoxamine, chlorpheniramine, clemastine, dexbrompheniramine, diphenhydramine, loratadine, pheniramine, phenyltoloxamine, promethazine, pyrilamine, and triprolidine.

The decongestants, such as phenylephrine, and pseudoephedrine, produce a narrowing of blood vessels. This leads to clearing of nasal congestion, but it may also cause an increase in blood pressure in patients who have high blood pressure.

Some of these combinations are available only with your doctor"s prescription. Others are available without a prescription; however, your doctor may have special instructions on the proper dose of the medicine for your medical condition. They are available in the following dosage forms:

  • Oral
  • Acrivastine and Pseudoephedrine
    • Capsules (U.S.)
  • Azatadine and Pseudoephedrine
    • Extended-release tablets (U.S. and Canada)
  • Brompheniramine and Pseudoephedrine
    • Extended-release capsules (U.S.)
    • Oral solution (U.S.)
    • Syrup (U.S.)
    • Tablets (U.S.)
    • Chewable tablets (U.S.)
  • Carbinoxamine and Pseudoephedrine
    • Oral solution (U.S.)
    • Syrup (U.S.)
    • Tablets (U.S.)
    • Extended-release tablets (U.S.)
  • Cetirizine and Pseudoephedrine
    • Extended-release tablets (U.S.)
  • Chlorpheniramine and Phenylephrine
    • Elixir (U.S.)
    • Oral solution (U.S.)
    • Oral suspension (U.S.)
    • Syrup (U.S.)
    • Tablets (U.S.)
    • Extended-release tablets (U.S.)
  • Chlorpheniramine, Phenyltoloxamine, and Phenylephrine
    • Extended-release capsules (U.S.)
    • Tablets (U.S.)
    • Extended-release tablets (U.S.)
  • Chlorpheniramine and Pseudoephedrine
    • Capsules (U.S.)
    • Extended-release capsules (U.S. and Canada)
    • Oral solution (U.S. and Canada)
    • Oral suspension (U.S.)
    • Syrup (U.S.)
    • Tablets (U.S.)
    • Chewable tablets (U.S.)
    • Extended-release tablets (U.S.)
  • Chlorpheniramine, Pyrilamine, and Phenylephrine
    • Oral suspension (U.S.)
    • Tablets (U.S.)
  • Dexbrompheniramine and Pseudoephedrine
    • Tablets (U.S. and Canada)
    • Extended-release tablets (U.S. and Canada)
  • Diphenhydramine and Pseudoephedrine
    • Capsules (U.S.)
    • Oral solution (U.S.)
    • Tablets (U.S. and Canada)
  • Loratadine and Pseudoephedrine
    • Extended-release tablets (U.S. and Canada)
  • Pheniramine and Phenylephrine
    • for Oral solution (Canada)
  • Promethazine and Phenylephrine
    • Syrup (U.S.)
  • Triprolidine and Pseudoephedrine
    • Syrup (U.S. and Canada)
    • Tablets (U.S. and Canada)

Before Using This Medicine

If you are taking this medicine without a prescription, carefully read and follow any precautions on the label. For antihistamine and decongestant combinations, the following should be considered:

Allergies—Tell your doctor if you have ever had any unusual or allergic reaction to antihistamines or to amphetamine, dextroamphetamine (e.g., Dexedrine), ephedrine (e.g., Ephed II), epinephrine (e.g., Adrenalin), isoproterenol (e.g., Isuprel), metaproterenol (e.g., Alupent), methamphetamine (e.g., Desoxyn), norepinephrine (e.g., Levophed), phenylephrine (e.g., Neo-Synephrine), pseudoephedrine (e.g., Sudafed), PPA (e.g., Dexatrim), or terbutaline (e.g., Brethine).

Pregnancy—The occasional use of antihistamine and decongestant combinations is not likely to cause problems in the fetus or in the newborn baby. However, when these medicines are used at higher doses and/or for a long time, the chance that problems might occur may increase. For the individual ingredients of these combinations, the following apply:

  • Alcohol —Some of these combination medicines contain alcohol. Too much use of alcohol during pregnancy may cause birth defects.
  • Antihistamines —Antihistamines have not been shown to cause problems in humans.
  • Phenylephrine —Studies on birth defects have not been done in either humans or animals with phenylephrine.
  • Promethazine —Phenothiazines, such as promethazine (contained in some of these combination medicines [e.g., Phenergan-D]), have been shown to cause jaundice and muscle tremors in a few newborn infants whose mothers received phenothiazines during pregnancy. Also, the newborn baby may have blood clotting problems if promethazine is taken by the mother within 2 weeks before delivery.
  • Pseudoephedrine —Studies on birth defects with pseudoephedrine have not been done in humans. In animal studies pseudoephedrine did not cause birth defects but did cause a decrease in average weight, length, and rate of bone formation in the animal fetus when administered in high doses.

Breast-feeding—Small amounts of antihistamines and decongestants pass into the breast milk. Use is not recommended since the chances are greater for this medicine to cause side effects, such as unusual excitement or irritability, in the nursing baby. Also, since antihistamines tend to decrease the secretions of the body, it is possible that the flow of breast milk may be reduced in some patients. It is not known yet whether loratadine causes these same side effects.

Children—Very young children are usually more sensitive to the effects of this medicine. Increases in blood pressure, nightmares or unusual excitement, nervousness, restlessness, or irritability may be more likely to occur in children. Before giving any of these combination medicines to a child, check the package label very carefully. Some of these medicines are too strong for use in children . If you are not certain whether a specific product can be given to a child, or if you have any questions about the amount to give, check with your health care professional.

Older adults—Confusion, difficult and painful urination, dizziness, drowsiness, dryness of mouth, or convulsions (seizures) may be more likely to occur in the elderly, who are usually more sensitive to the effects of this medicine. Also, nightmares or unusual excitement, nervousness, restlessness, or irritability may be more likely to occur in elderly patients.

Other medicines—Although certain medicines should not be used together at all, in other cases different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. When you are taking antihistamines it is especially important that your health care professional know if you are taking any of the following:

  • Alcohol—Effects such as drowsiness may be worsened.
  • Anticholinergics (medicine for abdominal or stomach spasms or cramps)—Side effects, such as dryness of mouth, of antihistamines or anticholinergics may be more likely to occur
  • Central nervous system (CNS) depressants—Effects, such as drowsiness, of CNS depressants or antihistamines may be worsened
  • Digitalis glycosides (e.g., Digoxin)—Use of this medicine may affect heartbeats.
  • Maprotiline (e.g., Ludiomil) or
  • Tricyclic antidepressants (amitriptyline [e.g., Elavil], amoxapine [e.g., Asendin], clomipramine [e.g., Anafranil], desipramine [e.g., Pertofrane], doxepin [e.g., Sinequan], imipramine [e.g., Tofranil], nortriptyline [e.g., Aventyl], protriptyline [e.g., Vivactil], trimipramine [e.g., Surmontil])—Effects, such as drowsiness, of CNS depressants or antihistamines may be worsened; also, taking these medicines together may cause some of their side effects, such as dryness of mouth, to become more severe
  • Monoamine oxidase (MAO) inhibitor activity ( isocarboxazid [e.g., Marplan], phenelzine [e.g., Nardil], procarbazine [e.g., Matulane], selegiline [e.g., Eldepryl], tranylcypromine [e.g., Parnate])—If you are now taking, or have taken within the past 2 weeks, any of the MAO inhibitors, the side effects of the antihistamines may become more severe; these medicines should not be used together
  • Rauwolfia alkaloids (alseroxylon [e.g., Rauwiloid], deserpidine [e.g., Harmonyl], rauwolfia serpentina [e.g., Raudixin], reserpine [e.g., Serpasil])—These medicines may increase or decrease the effect of the decongestant

Also, if you are taking one of the combinations containing pseudoephedrine and are also taking:

  • Amantadine (e.g., Symmetrel) or
  • Amphetamines or
  • Appetite suppressants (diet pills), except fenfluramine (e.g., Pondimin) or
  • Caffeine (e.g., NoDoz) or
  • Chlophedianol (e.g., Ulone) or
  • Medicine for asthma or other breathing problems or
  • Medicine for colds, sinus problems, or hay fever or other allergies (including nose drops or sprays) or
  • Methylphenidate (e.g., Ritalin) or
  • Nabilone (e.g., Cesamet) or
  • Pemoline (e.g., Cylert)—Using any of these medicines together with an antihistamine and decongestant combination may cause excessive stimulant side effects, such as difficulty in sleeping, heart rate problems, nervousness, and irritability
  • Beta-adrenergic blocking agents (acebutolol [e.g., Sectral], atenolol [e.g., Tenormin], betaxolol [e.g., Kerlone], bisoprolol [e.g., Zebeta], carteolol [e.g., Cartrol], labetalol [e.g., Normodyne], metoprolol [e.g., Lopressor], nadolol [e.g., Corgard], oxprenolol [e.g., Trasicor], penbutolol [e.g., Levatol], pindolol [e.g., Visken], propanolol [e.g., Inderal], sotalol [e.g., Sotacor], timolol [e.g., Blocadren])—Using any of these medicines together with an antihistamine and decongestant combination may cause high blood pressure and heart problems (e.g., unusually slow heartbeat)

Other medical problems—The presence of other medical problems may affect the use of antihistamine and decongestant combinations. Make sure you tell your doctor if you have any other medical problems, especially:

  • Type 2 diabetes mellitus —The decongestant in this medicine may put diabetic patients at a greater risk of having heart or blood vessel disease
  • Enlarged prostate or
  • Urinary tract blockage or difficult urination—Some of the effects of antihistamines may make urinary problems worse
  • Glaucoma—A slight increase in inner eye pressure may occur
  • Heart or blood vessel disease or
  • High blood pressure—The decongestant in this medicine may cause the blood pressure to increase and may also speed up the heart rate
  • Kidney disease—Higher blood levels of loratadine may result, which may increase the chance of side effects. The dosage of loratadine-containing combination may need to be reduced
  • Liver disease—Higher blood levels of loratadine may result, which may increase the chance of side effects
  • Overactive thyroid—If the overactive thyroid has caused a fast heart rate, the decongestant in this medicine may cause the heart rate to speed up further
  • Urinary retention—Condition may be worsened with use of pseudoephedrine

Proper Use of This Medicine

Take this medicine only as directed. Do not take more of it and do not take it more often than recommended on the label, unless otherwise directed by your doctor. To do so may increase the chance of side effects .

If this medicine irritates your stomach, you may take it with food or a glass of water or milk, to lessen the irritation.

For patients taking the extended-release capsule or tablet form of this medicine :

  • Swallow it whole.
  • Do not crush, break, or chew before swallowing.
  • If the capsule is too large to swallow, you may mix the contents of the capsule with applesauce, jelly, honey, or syrup and swallow without chewing.

Dosing—There is a large variety of antihistamine and decongestant combination products on the market. Some products are for use in adults only, while others may be used in children. If you have any questions about this, check with your health care professional.

The dose of antihistamines and decongestants will be different for different products. The number of capsules or tablets or teaspoonfuls of liquid or granules that you take depends on the strengths of the medicines. Also, the number of doses you take each day and the time between doses depend on whether you are taking a short-acting or long-acting form of antihistamine and decongestant . Follow your doctor"s orders if this medicine was prescribed. Or, follow the directions on the box if you are buying this medicine without a prescription .

Missed dose—If you are taking this medicine regularly and you miss a dose, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.

Storage—To store this medicine:

  • Keep out of the reach of children.
  • Store away from heat and direct light.
  • Do not store in the bathroom, near the kitchen sink, or in other damp places. Heat or moisture may cause the medicine to break down.
  • Keep the liquid form of this medicine from freezing.
  • Do not keep outdated medicine or medicine no longer needed. Be sure that any discarded medicine is out of the reach of children.

Precautions While Using This Medicine

Before you have any skin tests for allergies, tell the doctor in charge that you are taking this medicine. The results of the test may be affected by the antihistamine in this medicine.

When taking antihistamines (contained in this combination medicine) on a regular basis, make sure your doctor knows if you are taking large amounts of aspirin at the same time (as for arthritis or rheumatism). Effects of too much aspirin, such as ringing in the ears, may be covered up by the antihistamine.

The antihistamine in this medicine will add to the effects of alcohol and other CNS depressants (medicines that slow down the nervous system, possibly causing drowsiness). Some examples of CNS depressants are other antihistamines or medicine for hay fever, other allergies, or colds; sedatives, tranquilizers, or sleeping medicine; prescription pain medicine or narcotics; barbiturates; medicine for seizures; muscle relaxants; or anesthetics, including some dental anesthetics. Check with your doctor before taking any of the above while you are taking this medicine .

The antihistamine in this medicine may cause some people to become drowsy, dizzy, or less alert than they are normally. Some antihistamines are more likely to cause drowsiness than others (loratadine , for example, rarely produces this effect). Make sure you know how you react before you drive, use machines, or do anything else that could be dangerous if you are dizzy or are not alert .

The decongestant in this medicine may add to the central nervous system (CNS) stimulant and other effects of diet aids. Do not use medicines for diet or appetite control while taking this medicine unless you have checked with your doctor .

The decongestant in this medicine may cause some people to be nervous or restless or to have trouble in sleeping. If you have trouble in sleeping, take the last dose of this medicine for each day a few hours before bedtime . If you have any questions about this, check with your doctor.

Antihistamines may cause dryness of the mouth, nose, and throat. Some antihistamines are more likely to cause dryness of the mouth than others (loratadine , for example, rarely produces this effect). For temporary relief, use sugarless candy or gum, melt bits of ice in your mouth, or use a saliva substitute. However, if your mouth continues to feel dry for more than 2 weeks, check with your dentist. Continuing dryness of the mouth may increase the chance of dental disease, including tooth decay, gum disease, and fungus infections.

For patients using promethazine-containing medicine :

  • This medicine controls nausea and vomiting. For this reason, it may cover up the signs of overdose caused by other medicines or the symptoms of intestinal blockage. This will make it difficult for your doctor to diagnose these conditions. Make sure your doctor knows that you are taking this medicine if you have other symptoms such as stomach or lower abdominal pain, cramping, or soreness. Also, if you think you may have taken an overdose of any medicine, tell your doctor that you are taking this medicine.

Side Effects of This Medicine

Along with its needed effects, a medicine may cause some unwanted effects. Although serious side effects occur rarely when this medicine is taken as recommended, they may be more likely to occur if:

  • too much medicine is taken
  • it is taken in large doses
  • it is taken for a long period of time

Get emergency help immediately if any of the following symptoms of overdose occur :

Clumsiness or unsteadiness; convulsions (seizures); drowsiness (severe); dryness of mouth, nose, or throat (severe); flushing or redness of face; hallucinations (seeing, hearing, or feeling things that are not there); headache (continuing); shortness of breath or troubled breathing; slow, fast, or irregular heartbeat; trouble in sleeping

For promethazine only

Muscle spasms (especially of neck and back); restlessness; shuffling walk; tic-like (jerky) movements of head and face; trembling and shaking of hands

Also, check with your doctor as soon as possible if any of the following side effects occur:

Rare

Back, leg or stomach pain; black, sticky stools; bleeding gums; blood, cloudy or dark urine, or sudden decrease in amount of urine; blood pressure increased; blurred vision; chest pain; confusion; diarrhea; dizziness; faintness, or lightheadedness when getting up from a lying or sitting position; fever or chills; light-colored stools; mood or mental changes; nosebleeds; sore throat and fever; skin rash or hives; stillbirth; swollen mouth, throat, face, fingers, feet, glands or lower legs; sweating suddenly; tightness in chest; troubled breathing; twitching, twisting, or uncontrolled repetitive movements of face; unusual bleeding or bruising; unusual tiredness or weakness; vomiting of blood; weight gain suddenly; yellow or pale eyes or skin

Other side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. However, check with your health care professional if any of the following side effects continue or are bothersome:

More common—rare with loratadine-containing combination

Drowsiness; thickening of the bronchial secretions

Less common—more common with high doses

Blurred vision; confusion; difficult or painful urination; dizziness; dryness of mouth, nose, or throat; headache; loss of appetite; nightmares; pounding heartbeat; ringing or buzzing in ears; skin rash; stomach upset or pain (more common with pyrilamine); unusual excitement, nervousness, restlessness, or irritability; unusual sleepiness, weakness or drowsiness, extreme tiredness

Other side effects not listed above may also occur in some patients. If you notice any other effects, check with your doctor.

Revised: 06/05/2003

The information contained in the Thomson Healthcare (Micromedex) products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.

The use of the Thomson Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Healthcare does not assume any responsibility or risk for your use of the Thomson Healthcare products.





Where can I get more information about Dallergy Jr ? We recommend to use www.Drugs.com

Typical mistypes for Dallergy Jr
sallergy jr, xallergy jr, callergy jr, fallergy jr, rallergy jr, eallergy jr, dzllergy jr, dsllergy jr, dwllergy jr, dqllergy jr, daklergy jr, daplergy jr, daolergy jr, dalkergy jr, dalpergy jr, daloergy jr, dallwrgy jr, dallsrgy jr, dalldrgy jr, dallrrgy jr, dall4rgy jr, dall3rgy jr, dalleegy jr, dalledgy jr, dallefgy jr, dalletgy jr, dalle5gy jr, dalle4gy jr, dallerfy jr, dallervy jr, dallerby jr, dallerhy jr, dalleryy jr, dallerty jr, dallergt jr, dallergg jr, dallergh jr, dallergu jr, dallerg7 jr, dallerg6 jr, dallergy hr, dallergy nr, dallergy mr, dallergy kr, dallergy ir, dallergy ur, dallergy je, dallergy jd, dallergy jf, dallergy jt, dallergy j5, dallergy j4, allergy jr, dllergy jr, dalergy jr, dalergy jr, dallrgy jr, dallegy jr, dallery jr, dallerg jr, dallergyjr, dallergy r, dallergy j, adllergy jr, dlalergy jr, dalelrgy jr, dallregy jr, dallegry jr, dalleryg jr, dallerg yjr, dallergyj r, dallergy rj, ddallergy jr, daallergy jr, dalllergy jr, dalllergy jr, dalleergy jr, dallerrgy jr, dallerggy jr, dallergyy jr, dallergy jr, dallergy jjr, dallergy jrr, etc.


© Copyright by drug-information.ru 2001-2012. All rights reserved